Positive and oscillatory radial solutions of semilinear elliptic equationsReport as inadecuate




Positive and oscillatory radial solutions of semilinear elliptic equations - Download this document for free, or read online. Document in PDF available to download.

Journal of Applied Mathematics and Stochastic Analysis - Volume 10 1997, Issue 1, Pages 95-108



University of Montana, Department of Mathematics, Missoula 59812, MT, USA

University of North Carolina, Department of Mathematics, Chapel Hill 27599, NC, USA

Received 1 September 1995; Revised 1 February 1996

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We prove that the nonlinear partial differential equation Δu+fu+g|x|,u=0, in  ℝn,n≥3,with u0>0, where f and g are continuous, fu>0 and g|x|,u>0 for u>0, andlimu→0+fuuq=B>0, for 1




Author: Shaohua Chen, William R. Derrick, and Joseph A. Cima

Source: https://www.hindawi.com/



DOWNLOAD PDF




Related documents